RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 1, Pages 3–12 (Mi mz9275)  

Artin–Hasse Exponential Mapping, Algebraic Groups in Positive Characteristic, and the Nottingham Group

Ya. V. Abramov

M. V. Lomonosov Moscow State University

Abstract: Connected commutative subgroups of the prounipotent radical of the group of formal power series in one variable over an algebraically closed field of positive characteristic with respect to the operation of substitution are studied.

Keywords: Artin–Hasse exponential mapping, prounipotent radical, group of formal power series, algebraically closed field.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 11.G34.31.0023
Russian Foundation for Basic Research 10-01-00836
12-01-33101
12-01-31233
The work was supported by the Laboratory of Algebraic Geometry and Its Applications of the National Research University Higher School of Economics (grant of the Russian Federation, agreement 11.G34.31.0023) and by the Russian Foundation for Basic Research (grants nos. 10-01-00836, 12-01-33101, and 12-01-31233).


DOI: https://doi.org/10.4213/mzm9275

Full text: PDF file (510 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:1, 3–11

Bibliographic databases:

Document Type: Article
UDC: 517
Received: 18.08.2011
Revised: 08.04.2014

Citation: Ya. V. Abramov, “Artin–Hasse Exponential Mapping, Algebraic Groups in Positive Characteristic, and the Nottingham Group”, Mat. Zametki, 97:1 (2015), 3–12; Math. Notes, 97:1 (2015), 3–11

Citation in format AMSBIB
\Bibitem{Abr15}
\by Ya.~V.~Abramov
\paper Artin--Hasse Exponential Mapping, Algebraic Groups in Positive Characteristic, and the Nottingham Group
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 1
\pages 3--12
\mathnet{http://mi.mathnet.ru/mz9275}
\crossref{https://doi.org/10.4213/mzm9275}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370488}
\zmath{https://zbmath.org/?q=an:06459047}
\elib{http://elibrary.ru/item.asp?id=23421489}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 1
\pages 3--11
\crossref{https://doi.org/10.1134/S0001434615010010}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350557000001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84941622251}


Linking options:
  • http://mi.mathnet.ru/eng/mz9275
  • https://doi.org/10.4213/mzm9275
  • http://mi.mathnet.ru/eng/mz/v97/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:232
    Full text:20
    References:48
    First page:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019